×

Found 6,642 Documents (Results 1–100)

Delay differential equations with differentiable solution operators on open domains in \(C((- \infty, 0], \mathbb{R}^n)\) and processes for Volterra integro-differential equations. (English. Russian original) Zbl 07800623

J. Math. Sci., New York 278, No. 2, 264-286 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 483-506 (2021).
MSC:  34Kxx 34-XX 58Cxx
PDFBibTeX XMLCite
Full Text: DOI arXiv

On solution existence for a singular nonlinear Burgers equation with small parameter and \(p\)-regularity theory. (English. Russian original) Zbl 07786637

Dokl. Math. 108, No. 1, 243-247 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 512, 5-9 (2023).
MSC:  35K58 35K20 35B20
PDFBibTeX XMLCite
Full Text: DOI

Investigating the existence of solution for nonlinear Hadamard fractional functional integral equations via measure of noncompactness and its application. (English) Zbl 1526.45002

Mishra, Ratnesh Kumar (ed.) et al., Advances in pure and applied algebra. Proceedings of the CONIAPS XXVII international conference 2021. Berlin: De Gruyter. De Gruyter Proc. Math., 129-147 (2023).
MSC:  45G10 47N20 26A33
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software